Vol. 23, No. 3, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Other MSP Journals
Images of ordered compacta are locally peripherally metric

Sibe Mardesic

Vol. 23 (1967), No. 3, 557–568
Abstract

In this paper we study the class of Hausdorff compact spaces X which are obtainable as images of ordered compacta K under (continuous) maps f : K X onto X. The topology of K is the order topology induced by a total (linear) ordering < on K. We find that X is locally peripherally metric (Theorem 5), i.e., it has a basis of open sets with metrizable frontiers.

Mathematical Subject Classification
Primary: 54.56
Milestones
Received: 18 April 1966
Published: 1 December 1967
Authors
Sibe Mardesic